I have been taking plaquenil since Oct. 10 and have been fine until a couple of days ago, I started having severe itching. Has anyone experience this? Per my last post... I have now been referred to a neuro surgeon for cervical spinal stenosis. I have also been placed on blood pressure meds. I am not sure if the pain is making my blood pressure go up or what.
So sorry this is happening to you... One can become allergic to anything overnight! You might want to get in touch with your doctor and stop taking the Plaquinal... Sorry too that you are facing back surgery. I hope it goes well for you. You might want to build up your bones by taking Ipriflavone and calcium supplements with Vitamin D3. And don't forget to take Vit. C after your surgery to speed your recovery!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.